Duke Mathematical Journal

Koszul duality for modules over Lie algebras

Tomasz Maszczyk and Andrzej Weber

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $\mathfrak {g}$ be a reductive Lie algebra over a field of characteristic zero. Suppose that $\mathfrak {g}$ acts on a complex of vector spaces $M\sp \bullet$ by $i\sb \lambda$ and $\mathscr {L}\sb \lambda$, which satisfy the same identities that contraction and Lie derivative do for differential forms. Out of this data one defines the cohomology of the invariants and the equivariant cohomology of $M\sp \bullet$. We establish Koszul duality between them.

Article information

Duke Math. J., Volume 112, Number 3 (2002), 511-520.

First available in Project Euclid: 18 June 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17B55: Homological methods in Lie (super)algebras


Maszczyk, Tomasz; Weber, Andrzej. Koszul duality for modules over Lie algebras. Duke Math. J. 112 (2002), no. 3, 511--520. doi:10.1215/S0012-9074-02-11234-4. https://projecteuclid.org/euclid.dmj/1087575185

Export citation


  • A. Alekseev and E. Meinrenken, The non-commutative Weil algebra, Invent. Math. 139 (2000), 135--172.
  • C. Allday and V. Puppe, On a conjecture of Goresky, Kottwitz and MacPherson, Canad. J. Math. 51 (1999), 3--9.
  • J. Bernstein and V. Lunts, Equivariant Sheaves and Functors, Lecture Notes in Math. 1578, Springer, Berlin, 1994.
  • H. Cartan, ``Notions d'algèbre différentielle; application aux groupes de Lie et aux variétés où opère un groupe de Lie'' in Colloque de topologie (espaces fibrés) (Bruxelles, 1950), Thone, Liège, 1951.
  • M. Goresky, R. Kottwitz, and R. MacPherson, Equivariant cohomology, Koszul duality, and the localization theorem, Invent. Math. 131 (1998), 25--83.
  • W. Greub, S. Halperin, and R. Vanstone, Connections, Curvature, and Cohomology, Vol. III: Cohomology of Principal Bundles and Homogeneous Spaces, Pure Appl. Math. 47, Academic Press, New York, 1976.
  • V. W. Guillemin and S. Sternberg, Supersymmetry and Equivariant de Rham Theory, Math. Past Present, Springer, Berlin, 1999.
  • D. Husemoller, J. C. Moore, and J. Stasheff, Differential homological algebra and homogeneous spaces, J. Pure Appl. Algebra 5 (1974), 113--185.
  • V. Mathai and D. Quillen, Superconnections, Thom classes, and equivariant differential forms, Topology 25 (1986), 85--110.
  • C. A. Weibel, An Introduction to Homological Algebra, Cambridge Stud. Adv. Math. 38, Cambridge Univ. Press, Cambridge, 1994.